# SDR DXTA200702382

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 6,209 hours, 4,372 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL350 LT AFCS FAILED. COULD NOT ENGAGE R AFCS OR YAW DAMPER. COULD NOT SELECT BETWEEN L & R AFCS. NO A/P OR YAW DAMPER OPERATION.    REMOVED AND REPLACED WITH INSPECTED UNITS, BOTH NR 1&2 FLIGHT GUIDANCE COMPUTERS. OPS CHECK OF SYSTEM SHOWS NO DEFECTS. ALL WORK PERFORMED IAW HAWKER 800XP MM CHP- 34-22.
